MAUDE Adverse Event Report: TITAN SPINE, LLC ENDOSKELETON TT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

TITAN SPINE, LLC ENDOSKELETON TT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 4200-1040
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient with lumbar ddd with stenosis for tlif titan tt technique spinal therapy.It was reported that inserter was impacted with a mallet and the articulating tip broken at the distal joint.The distal portion remained threaded to the implant but was removed without incident.There was no patient symptoms or complications as a result of this event.

Brand Name
ENDOSKELETON TT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
TITAN SPINE, LLC
6140 w. executive dr. suite a
mequon WI 53092
MDR Report Key11600948
Report Number3006340236-2021-00006
Device Sequence Number14566684
Product Code LXH
UDI-Device Identifier00191375002994
UDI-Public00191375002994
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K083714
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4200-1040
Device Catalogue Number4200-1040
Device Lot NumberN140923
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2021
Initial Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1